Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 98, NWS State College, PA

July 23, 20095 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 23, 2009, 7:25 PM EDT for 5 counties in Pennsylvania. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 23, 2009, 7:25 PM EDT (23:25 UTC)
Expired
Jul 23, 2009, 8:30 PM EDT
In force
65 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Cumberland County, PA, Dauphin County, PA, Lancaster County, PA, Lebanon County, PA, York County, PA

The radar

The State College radar (KCCX), 138 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.4 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2009-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 482 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2009-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
482 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
503 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:15 PM EDT, 4 hours 10 minutes earlier.

Area forecast discussion, Jul 23, 3:15 PM EDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
315 PM EDT THU JUL 23 2009

.SYNOPSIS...
A STUBBORN UPPER LEVEL TROUGH OVER THE GREAT LAKES WILL KEEP
SHOWERS AND THUNDERSTORMS IN THE FORECAST THROUGH THE WEEKEND.

&&

.NEAR TERM /THROUGH FRIDAY/...
A SLOW MOVING COLD FRONT WILL SLOW EVEN FURTHER AS IT CROSSES
CENTRAL PA TONIGHT...REACHING A HALT OVER THE SUSQUEHANNA RIVER
VALLY AROUND 12Z FRIDAY. AT THE SAME TIME...AN ANOMALOUSLY DEEP
SURFACE LOW WILL TRACK UP THE EASTERN SEABOARD TO SOUTHERN NEW
ENGLAND AND TAP 2+ PWATS AS IT DOES SO. SIGNIFICANTLY DECREASING
DEEP LAYER MOISTURE WILL FOLLOW AS THE STORM MOVES AWAY ON FRIDAY
WITH PWATS DECREASING BELOW ONE INCH OVER PORTIONS OF CENTRAL AND
WESTERN PA IN THE AFTERNOON.

FOR THE NEAR TERM...RICH DEEP LAYER MOISTURE WITH PWATS IN EXCESS
OF 1.5 AND DEFORMATION BETWEEN THE COASTAL AND ERN GLAKS LOW
CIRCULATIONS AS WELL AS THE ADVANCING DRY SLOT ALOFT WILL MAINTAIN
NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS. SHEAR IS LACKING FOR
SEVERE...BUT STORMS ARE CAPABLE OF PRODUCING LOCALLY HEAVY
RAINFALL. LOCAL 2 TO 3 INCH AMOUNTS OCCURRED EARLIER TODAY OVER
SOUTHERN YORK COUNTY. FORTUNATELY...BOUNDARY LAYER FLOW 20 TO 25
KTS IS KEEPING CELLS MOVING RIGHT ALONG THIS AFTERNOON WHICH IS A
DIMINISHING FACTOR FOR ANY THREAT OF FLOODING. WILL NEED TO WATCH
THE NORTHWEST AND FAR SOUTHEAST CLOSELY DUE TO RECENT HEAVY
RAINFALL.

18 HOUR RAINFALL THROUGH EARLY FRIDAY MORNING STILL AVERAGING
BETWEEN ONE QUARTER TO ONE HALF INCH. WILL WATCH CAREFULLY AS THE
FRONT SLOWS FURTHER THIS EVENING OVER THE LOWER SUSQ. AS THERE MAY
BE AN AREA OF TRAINING CELLS FROM THE RIGDE AND VALLEY REGION OF
CENTRAL PA SOUTHWARD THROUGH THE LOWER SUSQ.

UPPER LOW LIFTING NE ACROSS THE EASTERN GRT LKS ON FRIDAY. EARLY
LOW CLOUDS SHOULD MIX OUT TO PARTLY SUNNY SKIES...RESULTING IN
MODERATE INSTABILITY BY AFTN WITH ENS MEAN CAPES ARND 1200J/KG.
THUS...GIVEN COLD TEMPS ALOFT...CAN/T RULE OUT ISOLATED LARGE HAIL
WITH A FEW OF THE STORMS.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY/...
FORECAST CHALLENGES FOR FRI NGT THRU SAT RESIDE WITH INTENSITY OF
OVERNIGHT FOG...AND AFT MAX T/S ACROSS PORTIONS OF THE SUSQ-RIVER
VALLEY.

ATTM 500MB HEIGHTS MARGINALLY INCREASE ON THE NORTHERN PERIPHERY OF
A WEAK RIDGE. ENSEMBLES HAVE A HIGH CONFIDENCE WITH STEADY LIFT
NORTH OF A MID-LVL VORT MAX INTO SOUTHERN ONTARIO...AS NEGATIVELY
TILTED TROUGH AXIS RETROGRADES AND FOCUSES TOWARDS MIDWEST REGION
FOR SAT. ANTICIPATE DEW PT/S REMAINING ELEVATED IN THE UPPER 50S/LOW
60S OVERNIGHT WITH A VERY MILD NGT. PATCHY FOG SHUD EASILY DEVELOP
FROM A MOIST BNDRY LYR...AND LINGER THRU SUNRISE.

PWAT VALUES REMAIN SEASONAL ARND 1.2 TO 1.5 INCHES SAT AFTN.
INSTABILITY REMAINS MARGINAL WITH NEAR SFC LAPSE RATES
STEEPENING...HOWEVER REMAINS DISCONNECTED TO MID-LVL LAPSE RATES
WHICH REMAIN MINIMAL. SHEAR REMAINS UNI-DIRECTIONAL...WITH A GRADUAL
INCREASE IN THE 1-3KM RANGE OF 15 TO 20 KTS FROM SW. PARCELS SHUD
EASILY BE SATURATED WITH MINIMAL LIFT...HOWEVER NOT MUCH VERTICAL
MOTION ANTICIPATED SO ATTM GOING WITH A PREDOMINANTLY DRY SAT AFTN.
CAN/T RULE OUT AN ISO SHRA/TSRA...SO HAVE A 20 POP REMAINING
SUPPORTED BY A COUPLE ENSEMBLE MEMBERS. 850MB THERMAL RIDGE PUSHES
17 TO 19 DEG C AIR INTO CENTRAL/SOUTHERN PORTIONS OF CWFA...COUPLED
WITH MINIMAL SOLAR FILTERING AND WE SHUD BE SEEING VERY WARM/MUGGY
CONDS. ANTICIPATE NEAR 90 DEGREES IN SOME OF THE VALLEYS ACROSS THE
LOWER SUSQ-VALLEY...TO LOW/MID 80S ACROSS CENTRAL/NW MTNS OF CWFA.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
BIT OF UNCERTAINTY RIGHT AWAY IN THIS PERIOD ON SUNDAY...AS TIMING
OF FROPA HAS BEEN CHANGING WITH EACH MODEL RUN. HENCE KEPT POPS
MODERATELY HIGH THROUGHOUT THE DAY TO REPRESENT UNCERTAINTY. HOWEVER
IT APPEARS THE FROPA IS TRENDING LATER AND LATER INTO SUNDAY...AND
AT THIS POINT...HIGHEST CONFIDENCE SOLUTION SEEMS TO BRING IT
THROUGH AROUND 18Z. CHC FOR SOME HEAVY RAINFALL WITH THIS FRONT AS
WELL...WITH 12Z GEFS SHOWING A 90% CHC OF 24HR QPF OVER A HALF AN
INCH SUNDAY EVENING THROUGH MONDAY EVENING FOR NEARLY ALL OF THE
CWA.

12Z GEFS ALSO SUGGESTS COLD FRONT WILL BE SLOW TO CLEAR PA...HENCE
KEPT A CHC OF SHRA/TSRA IN THE FORECAST FOR MONDAY...ESP IN THE SE.
AFTER THIS...GFS TRENDS TOWARD THE 500MB TROUGH AXIS SHIFTING
FURTHER WEST...WITH MID ATLANTIC RIDE EDGING INTO THE AREA. WHILE
THE DAILY CHANCE OF SHOWERS AND THUNDERSTORMS WILL LIKELY REMAIN
NEXT WEEK...AS SHORT WAVES CONTINUE TO SPIN AROUND UPPER LOW
THROUGH PA...PERSISTED S/SE WILL BRING WARMER CONDITIONS...WITH
TEMPERATURES IN LOWER SUSQUEHANNA REACHING THE MID TO UPPER
EIGHTIES FOR MOST OF THE WEEK.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
NMRS SHOWERS AND SCT TSRA XPCD THIS EVENING ALONG AND AHEAD OF
COLD FRONT WHICH WILL STALL OVER THE LOWER SUSQUEHANNA RIVER VALLY
BY EARLY FRIDAY. MVFR CIGS WILL TREND DOWNWARD WITH FAIRLY
WIDESPREAD FOG FORMATION AFTER MIDNIGHT AND AREAS OF IFR. SHOWERS
AND ISOLATED THUNDERSTORMS WILL PERSIST ON FRIDAY AS AN UPPER
LEVEL TROF PASSES NE OF THE AREA.

OUTLOOK...
SAT...MAINLY VFR.
SUN...MVFR IN SHRA.
MON...MAINLY VFR.
TUE...MAINLY VFR...SCT MVFR IN AFTN SHRA.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...FITZGERALD/STEINBUGL
NEAR TERM...DEVOIR
SHORT TERM...BEACHLER
LONG TERM...BEACHLER/DICKEY
AVIATION...DEVOIR/STEINBUGL
Hazardous weather outlook, Jul 23, 5:02 AM EDT, 14 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
502 AM EDT THU JUL 23 2009

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-240915-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
502 AM EDT THU JUL 23 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 23, 6:14 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
614 PM EDT THU JUL 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     FLASH FLOOD      5 S CHAMBERSBURG        39.86N 77.66W
07/23/2009                   FRANKLIN           PA   TRAINED SPOTTER

            FLOODING ON I-81 FROM MILE MARKER 10 TO MILE MARKER 13.
            ABOUT 4 INCHES OF WATER ON ROADWAY CAUSED TRAFFIC
            PROBLEMS.

0530 PM     FLASH FLOOD      2 N CHAMBERSBURG        39.96N 77.66W
07/23/2009                   FRANKLIN           PA   TRAINED SPOTTER

            3 TO 5 FEET OF WATER AT SEVERAL DWELLINGS ON ECHO ROAD
            AND DOUGLAS ROAD IN NORTH MIDDLETON TOWNSHIP. WATER OVER
            MAILBOXES.

0535 PM     TSTM WND DMG     CHAMBERSBURG            39.93N 77.66W
07/23/2009                   FRANKLIN           PA   TRAINED SPOTTER

            TREES AND POWER LINES DOWN IN AND AROUND CHAMBERSBURG.

0545 PM     FLASH FLOOD      NEWVILLE                40.17N 77.40W
07/23/2009                   CUMBERLAND         PA   TRAINED SPOTTER

            FLOODING ON I-76 /PA TURNPIKE/.

&&

MACH
Local storm report, Jul 23, 6:32 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
632 PM EDT THU JUL 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     FLASH FLOOD      5 S CHAMBERSBURG        39.86N 77.66W
07/23/2009                   FRANKLIN           PA   TRAINED SPOTTER

            FLOODING ON I-81 FROM MILE MARKER 10 TO MILE MARKER 13.
            ABOUT 4 INCHES OF WATER ON ROADWAY CAUSED TRAFFIC
            PROBLEMS.

0530 PM     FLASH FLOOD      2 N CHAMBERSBURG        39.96N 77.66W
07/23/2009                   FRANKLIN           PA   TRAINED SPOTTER

            3 TO 5 FEET OF WATER AT SEVERAL DWELLINGS ON ECHO ROAD
            AND DOUGLAS ROAD IN NORTH MIDDLETON TOWNSHIP. WATER OVER
            MAILBOXES.

0535 PM     TSTM WND DMG     CHAMBERSBURG            39.93N 77.66W
07/23/2009                   FRANKLIN           PA   TRAINED SPOTTER

            TREES AND POWER LINES DOWN IN AND AROUND CHAMBERSBURG.

0545 PM     FLASH FLOOD      NEWVILLE                40.17N 77.40W
07/23/2009                   CUMBERLAND         PA   TRAINED SPOTTER

            FLOODING ON I-76 /PA TURNPIKE/.

0625 PM     FLASH FLOOD      4 SSE MECHANICSBURG     40.16N 76.98W
07/23/2009                   CUMBERLAND         PA   TRAINED SPOTTER

            SEVERAL RESIDENTS IN UPPER ALLEN TOWNSHIP NEEDED TO BE
            RESCUED FROM FLOODED HOMES.

&&

MACH
Special weather statement, Jul 23, 6:33 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
633 PM EDT THU JUL 23 2009

PAZ063>065-232330-
ADAMS PA-CUMBERLAND PA-YORK PA-
633 PM EDT THU JUL 23 2009

...A STRONG THUNDERSTORM WILL AFFECT EASTERN CUMBERLAND...NORTHERN
ADAMS AND NORTHWESTERN YORK COUNTIES...

AT 633 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
GETTYSBURG...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS.

THIS STORM WILL BE NEAR HEIDLERSBURG AROUND 645 PM...YORK SPRINGS
AROUND 655 PM...LAKE MEADE AROUND 705 PM...FRANKLINTOWN AROUND 720
PM...DILLSBURG AROUND 725 PM AND SIDDONSBURG AROUND 730 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 232 AND 243...I-81 NEAR
MILE MARKER 60...I-83 BETWEEN MILE MARKERS 28 AND 41.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
EXPRESSWAY...ROUTE 11...ROUTE 15...STATE ROAD 94.

LAT...LON 4030 7696 4010 7673 3983 7722 3997 7737

EXPERIMENTAL

FORECASTER: MARTIN
Local storm report, Jul 23, 7:10 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
710 PM EDT THU JUL 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     FLASH FLOOD      5 S CHAMBERSBURG        39.86N 77.66W
07/23/2009                   FRANKLIN           PA   TRAINED SPOTTER

            FLOODING ON I-81 FROM MILE MARKER 10 TO MILE MARKER 13.
            ABOUT 4 INCHES OF WATER ON ROADWAY CAUSED TRAFFIC
            PROBLEMS.

0530 PM     FLASH FLOOD      2 N CHAMBERSBURG        39.96N 77.66W
07/23/2009                   FRANKLIN           PA   TRAINED SPOTTER

            3 TO 5 FEET OF WATER AT SEVERAL DWELLINGS ON ECHO ROAD
            AND DOUGLAS ROAD IN NORTH MIDDLETON TOWNSHIP. WATER OVER
            MAILBOXES.

0535 PM     TSTM WND DMG     CHAMBERSBURG            39.93N 77.66W
07/23/2009                   FRANKLIN           PA   TRAINED SPOTTER

            TREES AND POWER LINES DOWN IN AND AROUND CHAMBERSBURG.

0545 PM     FLASH FLOOD      NEWVILLE                40.17N 77.40W
07/23/2009                   CUMBERLAND         PA   TRAINED SPOTTER

            FLOODING ON I-76 /PA TURNPIKE/.

0600 PM     HEAVY RAIN       SCOTLAND                39.96N 77.59W
07/23/2009  M4.70 INCH       FRANKLIN           PA   TRAINED SPOTTER

            4.7 INCHES OF RAIN FELL BETWEEN 330 PM AND 6 PM.

0625 PM     FLASH FLOOD      4 SSE MECHANICSBURG     40.16N 76.98W
07/23/2009                   CUMBERLAND         PA   TRAINED SPOTTER

            SEVERAL RESIDENTS IN UPPER ALLEN TOWNSHIP NEEDED TO BE
            RESCUED FROM FLOODED HOMES.

&&

MACH
Special weather statement, Jul 23, 7:17 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
717 PM EDT THU JUL 23 2009

PAZ028-049-050-052-240015-
JUNIATA PA-NORTHUMBERLAND PA-SNYDER PA-UNION PA-
717 PM EDT THU JUL 23 2009

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN JUNIATA...SNYDER...
SOUTHEASTERN UNION AND WEST CENTRAL NORTHUMBERLAND COUNTIES...

AT 716 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 18 MILES SOUTHWEST
OF MIFFLINBURG...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS.

THIS STORM WILL BE NEAR BEAVER SPRINGS AROUND 725 PM...RICHFIELD
AROUND 730 PM...BEAVERTOWN AROUND 735 PM...TROXELVILLE AROUND 740
PM...FREMONT AROUND 755 PM AND MIDDLEBURG AROUND 800 PM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
11/15...ROUTE 15...ROUTE 522...STATE ROAD 45.

LAT...LON 4058 7725 4068 7735 4070 7731 4070 7735
      4071 7736 4074 7736 4102 7695 4080 7675

EXPERIMENTAL

FORECASTER: MARTIN
Special weather statement, Jul 23, 7:25 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
725 PM EDT THU JUL 23 2009

PAZ041-046-240015-
NORTHERN LYCOMING PA-SOUTHERN LYCOMING PA-
725 PM EDT THU JUL 23 2009

...A STRONG THUNDERSTORM WILL AFFECT EASTERN LYCOMING COUNTY...

AT 723 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
WILLIAMSPORT...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS.

THIS STORM WILL BE NEAR SOUTH WILLIAMSPORT AROUND 730 PM...
MONTOURSVILLE AROUND 740 PM...LOYALSOCKVILLE AROUND 750 PM...MUNCY
AROUND 800 PM...PICTURE ROCKS AROUND 810 PM AND LAIRDSVILLE AROUND
820 PM.

THIS WILL IMPACT I-180 BETWEEN MILE MARKERS 10 AND 29.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
220...STATE ROAD 14...STATE ROAD 118.

LAT...LON 4148 7677 4141 7675 4131 7661 4131 7659
      4123 7651 4117 7673 4118 7678 4116 7688
      4114 7690 4115 7696 4110 7697 4108 7709
      4123 7720 4158 7688

EXPERIMENTAL

FORECASTER: JUNG

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 9:02 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Dauphin, Perry, York3 hr
Jul 22, 9:12 PM EDTSpecial Weather StatementCTPCumberland33 min
Jul 23, 1:57 AM EDTSpecial Weather StatementCTPUnion63 min
Jul 23, 5:08 AM EDTAreal Flood AdvisoryCTPElk, McKean, Warren5 hr
Jul 23, 10:09 AM EDTAreal Flood AdvisoryCTPDauphin, Lancaster, York3 hr
Jul 23, 3:21 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Franklin, Perry, York3 hr
Jul 23, 3:51 PM EDTAreal Flood AdvisoryCTPCentre, Clinton, Huntingdon, Mifflin3 hr
Jul 23, 4:09 PM EDTFlash Flood WarningCTPCumberland4 hr
Jul 23, 4:56 PM EDTSpecial Weather StatementCTPClinton64 min
Jul 23, 4:57 PM EDTFlash Flood WarningCTPAdams, Cumberland, Franklin3 hr
Jul 23, 5:12 PM EDTSpecial Weather StatementCTPDauphin63 min
Jul 23, 5:59 PM EDTSpecial Weather StatementCTPLycoming46 min
Jul 23, 6:06 PM EDTSpecial Weather StatementCTPUnion54 min
Jul 23, 6:14 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, York41 min
Jul 23, 6:21 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming54 min
Jul 23, 6:33 PM EDTSpecial Weather StatementCTPAdams57 min
Jul 23, 6:36 PM EDTFlash Flood WarningCTPCentre, Clinton, Lycoming, Montour, Northumberland, Union3 hr
Jul 23, 6:41 PM EDTFlash Flood WarningCTPAdams, York99 min
Jul 23, 6:51 PM EDTSevere Thunderstorm WarningCTPCentre39 min
Jul 23, 7:17 PM EDTSpecial Weather StatementCTPSnyder58 min
Jul 23, 7:25 PM EDTSpecial Weather StatementCTPLycoming50 min
Jul 23, 7:35 PM EDTAreal Flood AdvisoryCTPDauphin, Lancaster, Lebanon3 hr
Jul 23, 7:56 PM EDTAreal Flood WarningCTPCumberland, York3 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.